I was taking this med and Glucophage and experiencing bad breath with extreme dry mouth. My husband said it had the smell of my teeth being infected, but this was not the issue. I originally was on two pills a day, 25 mg and didn't seem to have the same problem as when I started the Diethylpropion SR 75mg. I got off the diethylpropion and it has gotten better. I was just wondering if anyone else had experienced this?
yes. Drugs like this one can cause dry mouth and unpleasant taste and make your breath smell like sewage!! This is not an unusual side effect unfortunately. It helps to keep teeth scrupulously clean and drink plenty of water. Chewing sugarless minty gum helps with the dry mouth and breath issue. It helps keep saliva flowing and this cuts down on the terrible breath.
All my medicines cause dry mouth and bad breath. I should have stock in Biotene. They have toothpaste, mouthwash, gel, dry mouth spray, and gum. It was originally made for cancer patients, but now you can find it at any drugstore, or Target, Walmart. It is wonderful. I always carry the gum around with me!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 2 answers
Posted 11 Jun 2013 • 2 answers
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 27 Aug 2014 • 1 answer
Xerostomia - I have a problem with toothpaste and dry mouth. I have severe dry mouth, and resulting?
Posted 3 Apr 2015 • 1 answer